# SDR RU3A2019111206163

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 5,976 hours, 2,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS INDICATED GEAR DISAGREE WITH NOSE GEAR DOOR OPEN. INSPECTION AND EXTENSIVE TROUBLESHOOTING/TESTING RESULTED IN NO FAULT BEING FOUND. WILL CONTINUE TO MONITOR.
